# SDR FDEA202105181293

- Difficulty date: May 18, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N138FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42723
- Aircraft time: 8,882 hours, 3,868 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: 141T400422
- Part serial: 16134H1590
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

PDIS  138     30-40  4256     18MAY21  ICT    WINDOW R3 (FIRST OFFICER REAR MOST WINDOW)  EXTREMELY HOT TO THE TOUCH IN LOWER LEFT PORTION OF  WINDOW. ALSO, IN THE SAME LOWER LEFT AREA OF THE  WINDOW, THERE APPEARS TO BE A BURN MARK AND VERY  SMALL CRACK. SHORTLY AFTER ALL THIS WAS DISCOVERED,  WINDOW STARTED TO DEFORM AND CRACK GOT BIGGER.  DIVERTED TO ICT   REMOVED AND REPLACE F/O'S NO. 3 WINDOW REF AMM  56-11-10-4.
